Alert archive / Idaho / Red Flag Warnings in 2012

Red Flag Warning 11, NWS Boise, ID

July 11, 2012

NWS Boise, ID issued this red flag warning at Jul 11, 2012, 9:56 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 11, 2012, 9:56 AM MDT (15:56 UTC)
Expired
Jul 11, 2012, 9:00 PM MDT
In force
11 hr
Issued by
NWS Boise, ID

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WWUS85 KBOI 111556
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
956 AM MDT WED JUL 11 2012

...ISOLATED TO SCATTERED LIGHTNING TODAY INTO THIS EVENING...

.A SHORTWAVE TROUGH HAS INITIATED SHOWERS AND THUNDERSTORMS THIS
MORNING...AND THIS ACTIVITY IS EXPECTED TO INCREASE IN INTENSITY
THROUGH THE AFTERNOON AND POSSIBLY LINGER INTO THE EVENING. WITH
VERY DRY FUELS AND RECENT EVENTS INDICATING THAT NEW FIRE STARTS
ARE OCCURRING WITH VERY LITTLE LIGHTNING...A RED FLAG WARNING HAS
BEEN ISSUED. STORMS ARE EXPECTED AGAIN TOMORROW...AND IT IS LIKELY 
THAT A NEW RED FLAG WARNING FOR TOMORROW WILL BE ISSUED LATER TODAY.

IDZ418-120000-
/O.NEW.KBOI.FW.W.0011.120711T1556Z-120712T0300Z/
WESTERN TWIN FALLS BLM-
956 AM MDT WED JUL 11 2012

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE
418...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

* THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS WILL BRING
  LIGHTNING TO THE AREA FROM LATE THIS MORNING INTO THE AFTERNOON.
  STORMS MAY LINGER INTO THE EARLY EVENING.

* OUTFLOW WINDS...GUSTS TO 40 MPH ARE LIKELY WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


L
2 follow-up statements
633 
WWUS85 KBOI 112131
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
331 PM MDT WED JUL 11 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING 
FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER 
ZONE IDAHO 418...

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR
LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH IS 
FIRE WEATHER ZONES IDAHO 418 AND 419...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR LIGHTNING FOR ALL FIRE WEATHER ZONES...
WHICH INCLUDES BURNS BLM...VALE BLM...NORTHERN BOISE BLM...
PAYETTE NATIONAL FOREST...BOISE NATIONAL FOREST...TREASURE VALLEY
...WESTERN TWIN FALLS BLM...AND OWYHEE MOUNTAINS...WHICH ARE FIRE 
WEATHER ZONES OREGON 636 AND 637...AND IDAHO 400 THROUGH 404... 
408...418...AND 419...


...ISOLATED TO SCATTERED THUNDERSTORMS OVER THE NEXT SEVERAL DAYS...

.AN UPPER LEVEL TROUGH AND MONSOONAL MOISTURE WILL COMBINE TO
PROVIDE CONDITIONS FAVORABLE FOR STORMS OVER AT LEAST SOME OF THE
AREA THIS AFTERNOON AND EVENING...AND AGAIN THURSDAY AND FRIDAY 
AFTERNOON AND EVENING. TOMORROW...MOISTURE WILL INCREASE FROM THE 
SOUTH...GIVING WESTERN TWIN FALLS AND OWYHEE MOUNTAINS ZONES THE BEST
CHANCE FOR THURSDAY. HENCE...THESE ARE THE ONLY ZONES INCLUDED IN A 
RED FLAG WARNING FOR TOMORROW. HOWEVER...MOISTURE WILL FURTHER 
INCREASE AND SPREAD ACROSS THE ENTIRE AREA FRIDAY. THEREFORE 
WE HAVE ISSUED A FIRE WEATHER WATCH FOR ALL ZONES FOR FRIDAY. 

IDZ418-120545-
/O.NEW.KBOI.FW.W.0012.120712T1800Z-120713T0300Z/
/O.NEW.KBOI.FW.A.0007.120713T1800Z-120714T0300Z/
/O.CON.KBOI.FW.W.0011.000000T0000Z-120712T0300Z/
WESTERN TWIN FALLS BLM-
331 PM MDT WED JUL 11 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER
ZONE 418...
...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR
LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE
418...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH
IS FIRE WEATHER ZONE 418...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT
THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH FOR LIGHTNING IS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 9 PM MDT THIS EVENING. 

* THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS WILL BRING
  LIGHTNING TO THE AREA INTO THE EARLY EVENING. STORMS WILL AGAIN
  BRING LIGHTNING TOMORROW AFTERNOON AND EVENING AND FRIDAY
  AFTERNOON AND EVENING.

* OUTFLOW WINDS...GUSTS TO 40 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING IS
EXPECTED. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

IDZ419-120545-
/O.NEW.KBOI.FW.W.0012.120712T1800Z-120713T0300Z/
/O.NEW.KBOI.FW.A.0007.120713T1800Z-120714T0300Z/
OWYHEE MOUNTAINS-
331 PM MDT WED JUL 11 2012

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR
LIGHTNING FOR OWYHEE MOUNTAINS...WHICH IS FIRE WEATHER ZONE 419...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR LIGHTNING FOR OWYHEE MOUNTAINS...WHICH IS FIRE
WEATHER ZONE 419...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT
THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH FOR LIGHTNING IS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING. 

* THUNDERSTORMS...WIDELY SCATTERED STORMS THURSDAY AFTERNOON AND
  EVENING...AND SCATTERED STORMS FRIDAY AFTERNOON AND
  EVENING...WILL BRING ABUNDANT LIGHTNING TO THE AREA.

* OUTFLOW WINDS...GUSTS TO 40 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING IS
EXPECTED. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

IDZ400>404-408-ORZ636-637-120545-
/O.NEW.KBOI.FW.A.0007.120713T1800Z-120714T0300Z/
NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST-
EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST-
SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY-BURNS BLM-VALE BLM-
331 PM MDT WED JUL 11 2012 /231 PM PDT WED JUL 11 2012/

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR LIGHTNING FOR NORTHERN BOISE BLM...WESTERN
PAYETTE NATIONAL FOREST...EASTERN PAYETTE NATIONAL FOREST...
NORTHERN BOISE NATIONAL FOREST...SOUTHERN BOISE NATIONAL FOREST...
TREASURE VALLEY...BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER
ZONES 400...401...402...403...404...408...636 AND 637...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A FIRE WEATHER
WATCH FOR LIGHTNING...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING. 

* THUNDERSTORMS...WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE
  EXPECTED FRIDAY AFTERNOON AND EVENING. THESE STORMS WILL BRING
  ABUNDANT LIGHTNING TO THE AREA.

* OUTFLOW WINDS...GUSTS TO 40 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


L
715 
WWUS85 KBOI 120252
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
852 PM MDT WED JUL 11 2012

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR
LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH
IS FIRE WEATHER ZONES IDAHO 418 AND 419...

...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON THROUGH FRIDAY
EVENING FOR LIGHTNING FOR ALL FIRE WEATHER ZONES...WHICH INCLUDES
BURNS BLM...VALE BLM...NORTHERN BOISE BLM... PAYETTE NATIONAL
FOREST...BOISE NATIONAL FOREST...TREASURE VALLEY...WESTERN TWIN
FALLS BLM...AND OWYHEE MOUNTAINS...WHICH ARE FIRE WEATHER ZONES
OREGON 636 AND 637...AND IDAHO 400 THROUGH 404... 408...418...AND
419...

...ISOLATED TO SCATTERED THUNDERSTORMS OVER THE NEXT SEVERAL
DAYS...

.AN UPPER LEVEL TROUGH AND MONSOONAL MOISTURE WILL PROVIDE FAVORABLE
CONDITIONS FOR THUNDERSTORMS THURSDAY AND FRIDAY AFTERNOONS AND
EVENINGS. MOISTURE FROM THE SOUTH WILL FIRST REACH WESTERN TWIN
FALLS AND OWYHEE MOUNTAIN ZONES AND THOSE ZONES WILL BE THE ONLY
ONES COVERED BY THE RED FLAG WARNING ON THURSDAY. MOISTURE WILL
CONTINUE TO INCREASE AND SPREAD ACROSS THE ENTIRE AREA FRIDAY AND
WE HAVE ISSUED A FIRE WEATHER WATCH FOR LIGHTNING IN ALL ZONES
FRIDAY.

IDZ418-121300-
/O.EXP.KBOI.FW.W.0011.000000T0000Z-120712T0300Z/
/O.CON.KBOI.FW.W.0012.120712T1800Z-120713T0300Z/
/O.CON.KBOI.FW.A.0007.120713T1800Z-120714T0300Z/
WESTERN TWIN FALLS BLM-
852 PM MDT WED JUL 11 2012

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE
418...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
THURSDAY FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE
WEATHER ZONE 418...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...
WHICH IS FIRE WEATHER ZONE 418...

THE RED FLAG WARNING WILL EXPIRE FOR THE WESTERN TWIN FALLS BLM
AT 9 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT
FOR LIGHTNING FROM NOON TO 9 PM MDT THURSDAY. A FIRE WEATHER WATCH
REMAINS IN EFFECT FOR LIGHTNING FRIDAY AFTERNOON AND EVENING.

* THUNDERSTORMS...WILL AGAIN BRING LIGHTNING THURSDAY AFTERNOON
  AND EVENING AND FRIDAY AFTERNOON AND EVENING.

* OUTFLOW WINDS...GUSTS TO 40 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING IS
EXPECTED.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

IDZ419-121300-
/O.CON.KBOI.FW.W.0012.120712T1800Z-120713T0300Z/
/O.CON.KBOI.FW.A.0007.120713T1800Z-120714T0300Z/
OWYHEE MOUNTAINS-
852 PM MDT WED JUL 11 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
THURSDAY FOR LIGHTNING FOR OWYHEE MOUNTAINS...WHICH IS FIRE
WEATHER ZONE 419...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR LIGHTNING FOR OWYHEE MOUNTAINS...WHICH
IS FIRE WEATHER ZONE 419...

A RED FLAG WARNING REMAINS IN EFFECT FOR LIGHTNING IN THE OWYHEE
MOUNTAINS FROM NOON TO 9 PM MDT THURSDAY. A FIRE WEATHER WATCH
REMAINS IN EFFECT FOR LIGHTNING FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING.

* THUNDERSTORMS...WIDELY SCATTERED THUNDERSTORMS THURSDAY
  AFTERNOON AND EVENING...AND SCATTERED THUNDERSTORMS FRIDAY
  AFTERNOON AND EVENING...WILL BRING ABUNDANT LIGHTNING TO THE
  AREA.

* OUTFLOW WINDS...GUSTS TO 40 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING IS
EXPECTED.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

IDZ400>404-408-ORZ636-637-121300-
/O.CON.KBOI.FW.A.0007.120713T1800Z-120714T0300Z/
NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST-
EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST-
SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY-BURNS BLM-VALE BLM-
852 PM MDT WED JUL 11 2012 /752 PM PDT WED JUL 11 2012/

...FIRE WEATHER WATCH REMAINS IN EFFECT FOR LIGHTNING FRIDAY
AFTERNOON THROUGH FRIDAY EVENING FOR NORTHERN BOISE BLM...WESTERN
PAYETTE NATIONAL FOREST...EASTERN PAYETTE NATIONAL FOREST...NORTHERN
BOISE NATIONAL FOREST...SOUTHERN BOISE NATIONAL FOREST...TREASURE
VALLEY...BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES
400...401...402...403...404...408...636 AND 637...

A FIRE WEATHER WATCH REMAINS IN EFFECT FOR LIGHTNING FRIDAY
AFTERNOON AND EVENING.

* THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY
  AFTERNOON AND EVENING. THESE STORMS WILL BRING ABUNDANT
  LIGHTNING TO THE AREA.

* OUTFLOW WINDS...GUSTS TO 40 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


L

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jul 11, 9:56 AM MDT, 0 minutes earlier.

Area forecast discussion, Jul 11, 9:56 AM MDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
956 AM MDT WED JUL 11 2012

.DISCUSSION...WEAK SHORT WAVE TROUGH MOVING THROUGH CENTRAL
OREGON THIS MORNING /NOT WELL DEFINED IN WATER VAPOR PICS/ WAS
ENOUGH TO SPARK ISOLATED SHOWERS AND THUNDERSTORMS THIS MORNING.
THIS WAVE WILL MOVE INTO CENTRAL IDAHO BY LATE AFTERNOON. OUT
AHEAD OF IT WILL SEE A CHANCE OF THUNDERSTORMS OVER EASTERN ZONES
/GENERALLY EAST OF A LINE FROM MCCALL SOUTH TO THE NV BORDER/ INTO
EARLY EVENING. GIVEN THE SMOKE AND CLOUDS IT WILL BE HARD TO
REALIZE THE FULL POTENTIAL WITH HIGH TEMPERATURES ACROSS SW
IDAHO...BUT WILL STILL BE PLENTY HOT /UPPER 90S TO 100 IN LOWER
VALLEYS/. HAVE INCREASED CHANCE OF PRECIPITATION OVER EASTERN
AREAS FOR THIS AFTERNOON AND THE ACCOMPANYING CLOUD COVER.
OTHERWISE FORECAST FOR TODAY LOOKS GOOD.

&&

.AVIATION...VFR EXCEPT LOCAL MVFR VISIBILITIES IN SMOKE. SCATTERED
THUNDERSTORMS THIS MORNING MAINLY OVER SOUTHWEST IDAHO WILL BE
FOLLOWED BY PARTIAL CLEARING THIS AFTERNOON...WITH ISOLATED TO
SCATTERED THUNDERSTORMS CONTINUING OVER THE CENTRAL IDAHO MOUNTAINS
INTO THIS EVENING. BASES WILL BE AT OR ABOVE 8K FEET AGL...WITH TOPS
TO AROUND 35K FEET MSL. SURFACE WINDS WILL BE NORTHWEST 5-10 KTS
EXCEPT LOCALLY STRONGER AND GUSTY NEAR THUNDERSTORMS. WINDS ALOFT
WILL BE WEST AROUND 10 KTS AT 10K FEET MSL.

&&

.PREV DISCUSSION...
SHORT TERM...TODAY THROUGH THURSDAY...UPPER HIGH CENTERED NEAR THE
UT/NV BORDER WILL MAINTAIN A DRIER/STABLE W-SW FLOW ALOFT OVER THE
AREA TODAY. BULK OF MONSOON MOISTURE WILL REMAIN JUST TO THE EAST OF
THE AREA BUT WILL KEEP ISOLATED SHOWERS/THUNDERSTORMS IN THE
FORECAST EAST OF A MCCALL-IDAHO CITY-TWIN FALLS LINE. TEMPERATURES
WILL BE IN THE BALLPARK OF MONDAY/S HIGHS...REACHING AROUND 100F IN
THE TREASURE VALLEY. ON THURSDAY...THE CENTER OF UPPER HIGH WILL
SHIFT SLIGHTLY EAST INTO CENTRAL UTAH AS A WEAK PACIFIC TROUGH MOVES
INTO THE WA/OR COAST. THIS WILL ALLOW FOR SOME MONSOON MOISTURE TO
BE DRAWN INTO THE AREA OUT OF NEVADA FOR A SLIGHT CHANCE OF
AFTERNOON THUNDERSTORMS IN THE MOUNTAINS. IT WILL ALSO LEAD TO
SLIGHTLY HOTTER TEMPERATURES AS HIGHS WILL BE IN THE 100-105F RANGE
ACROSS THE LOWER VALLEYS OF SE OREGON AND SW IDAHO. SMOKEY
CONDITIONS WILL EXIST ACROSS THE AREA THIS MORNING...PRIMARILY DUE
TO LARGE FIRES LOCATED IN HARNEY/MALHEUR COUNTIES AND THE SOUTHWEST
IDAHO HIGHLANDS.

LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...LITTLE CHANGE IN THE
WEATHER PATTERN THROUGH THE EXTENDED AS THE FORECAST AREA WILL
REMAIN UNDER A SOUTHWESTERLY FLOW ALOFT.  THIS IS DUE TO THE REGION
BEING BETWEEN AN UPPER LEVEL HIGH NEAR THE FOUR CORNERS AREA AND AN
UPPER LEVEL TROUGH ALONG THE PACIFIC NORTHWEST COAST.  TEMPERATURES
THROUGH THE EXTENDED WILL REMAIN AT OR ABOVE NORMAL...BUT WILL SEE
SOME RELIEF FORM THE TRIPLE DIGIT TEMPERATURES SATURDAY THROUGH
TUESDAY AS THE NORTHERN SECTION OF THE TROUGH WEAKENS AND RIDES UP
OVER THE TOP OF THE RIDGE.  WILL ALSO CONTINUE TO SEE A SLIGHT
CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH
THE EXTENDED WITH THE BEST CHANCE FRIDAY AND SATURDAY ACROSS
SOUTHWEST IDAHO.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING IDZ418.
OR...NONE.
&&

WEATHER.GOV/BOISE

DISCUSSION...DG
AVIATION.....JT
PREV SHORT TERM...BW
PREV LONG TERM....JA
Hazardous weather outlook, Jul 11, 5:41 AM MDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
541 AM MDT WED JUL 11 2012

IDZ011>016-028>030-033-ORZ061>064-121145-
WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS-
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-
UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY-
LOWER TREASURE VALLEY OR-
541 AM MDT WED JUL 11 2012 /441 AM PDT WED JUL 11 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON
AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Boise, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 3:31 PM MDTFire Weather WatchBOIAdams, Boise, Gem, Idaho, Payette, Valley and 1 more23 hr
Jul 11, 3:31 PM MDTRed Flag WarningBOI29 hr

Nearby

Red Flag Warnings in Idaho, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.